# SDR IPXA2016101109263

- Difficulty date: September 15, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: AUB772611
- Condition: Chafed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  NR 3 PYLON ACCESS PANEL AT YN2=295 & YN2=300 HAS CHAFE DAMAGE.  REPAIRED THE ACCESS PANEL IAW EA 011-5430-01-A6494 REV. I/R AND EO MD11-5430-62031-A.
